MathSciNet Relay Station
MathSciNet bibliographic data
MR472839 (57 #12529) 14J99 (20G15)
Fauntleroy, Amassa; Magid, Andy R. Quasi-affine surfaces with $G\sb{a}$-actions. Proc. Amer. Math. Soc. 68 (1978), no. 3, 265–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement